# SDR DLM88101269

- Difficulty date: May 19, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 54,102 hours, 41,039 cycles
- Engine: Pwa JT8D
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0201720001
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT INOP AT 31D.  FOUND WIRE BROKEN AT PLUG ON LIGHT ASSY.  REPLACED LIGHT ASSY.
